RESONANCE PERTURBATION OF A HAMILTONIAN BY COUPLING OF TWO DIBBERENT KINDS OF MODES
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1986, Vol. 35 Issue (10): 1330-1337    
CONTENT Current Issue| Next Issue| Archive| Adv Search  |   
RESONANCE PERTURBATION OF A HAMILTONIAN BY COUPLING OF TWO DIBBERENT KINDS OF MODES
He Kai-fen
北京师范大学
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn